Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with author Jones (sorted by date)

JLB67
M. F. Jones, M. Lal and W. J. Blundon, "Statistics on certain large primes," Math. Comp., 21:97 (1967) 103--107.  MR 36:3707
Jones75
J. P. Jones, "Formula for the nth prime number," Canad. Math. Bull., 18 (1975) 433-434.  MR 57:9641
JSWW76
J. P. Jones, D. Sato, H. Wada and D. Wiens, "Diophantine representation of the set of prime numbers," Amer. Math. Monthly, 83 (1976) 449-464.  MR 54:2615
Jones2007
Jones, Lenny, "Variations on a theme of Sierpi\'nski," J. Integer Seq., 10:4 (2007) Article 07.4.4, 15 pp. (electronic).  MR2304362
Prime Pages' Home
Another prime page by Chris K. Caldwell